Alert archive / Pennsylvania / Winter Storm Watches in 2006

Winter Storm Watch 1, NWS Philadelphia/Mount Holly

January 1, 2006Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this winter storm watch at Jan 1, 2006, 4:25 AM EST for Sussex County, New Jersey; Carbon County, Monroe County, Pennsylvania. It took effect at Jan 2, 2006, 7:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2006, 4:25 AM EST (09:25 UTC)
In effect from
Jan 2, 2006, 7:00 PM EST
Expired
Jan 3, 2006, 4:00 PM EST
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2006-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2006-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
431 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 010925
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EST SUN JAN 1 2006


NJZ001-PAZ054-055-012200-
/O.NEW.KPHI.WS.A.0001.060102T0900Z-060102T1900Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
425 AM EST SUN JAN 1 2006

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
AFTERNOON. 

ANOTHER AND STRONGER LOW PRESSURE SYSTEM DEVELOPING OVER THE MIDWEST 
TONIGHT WILL MOVE EASTWARD THROUGH THE OHIO VALLEY MONDAY. THIS LOW 
WILL REACH THE MID ATLANTIC COAST LATER MONDAY NIGHT, MOVING 
OFFSHORE AND INTENSIFYING TUESDAY. THIS LARGER STORM WILL BRING 
HEAVIER AMOUNTS OF PRECIPITATION TO THE REGION MONDAY AND MONDAY 
NIGHT, COMPARED TO WHAT OCCURRED SATURDAY. 

A MIX OF SNOW AND FREEZING RAIN IS EXPECTED TO SPREAD INTO THE
AREA FROM THE WEST WELL AFTER MIDNIGHT TONIGHT, OR BY MONDAY
MORNING. ANY SNOW SHOULD CHANGE OVER RATHER QUICKLY TO FREEZING
RAIN MONDAY MORNING, AND THERE COULD BE A SIGNIFICANT ACCUMULATION
OF ICE MONDAY MORNING AND INTO MONDAY AFTERNOON.

MORE WINTRY PRECIPITATION IS POSSIBLE MONDAY NIGHT.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

THIS IS AN EXPERIMENTAL PRODUCT FOR THE WINTER OF LATE 2005 THROUGH 
EARLY 2006.  THE PROBABILITIES GIVEN BELOW ARE BASED ON A 
COMBINATION OF STATISTICAL THEORY, OUR SNOWFALL FORECASTS OVER THE 
PAST SEVERAL WINTERS, AND THE MOST LIKELY SNOWFALL TOTALS FOR THIS 
POTENTIAL STORM.  THE PERIOD OF EXPECTED WINTER PRECIPITATION IS 
LATE TONIGHT INTO MONDAY AFTERNOON.

=====================================================================

           PROBABILITY (PERCENT) OF REACHING OR EXCEEDING
         THE FOLLOWING STORM-TOTAL SNOWFALL AMOUNTS (INCHES)

=====================================================================
STATION      2IN    4IN    6IN    9IN   12IN   18IN   24IN
=====================================================================

MPO          <5     <5     <5     <5     <5     <5     <5 
ABE          <5     <5     <5     <5     <5     <5     <5 
PHL          <5     <5     <5     <5     <5     <5     <5 
ACY          <5     <5     <5     <5     <5     <5     <5 
GED          <5     <5     <5     <5     <5     <5     <5 
=====================================================================
PROBABILITIES ARE ROUNDED TO THE NEAREST 5 PERCENT.

STATION IDENTIFIERS:

MPO - MOUNT POCONO, PA (MOUNT POCONO AIRPORT)
ABE - ALLENTOWN, PA (LEHIGH VALLEY INTERNATIONAL AIRPORT)
PHL - PHILADELPHIA, PA (PHILADELPHIA INTERNATIONAL AIRPORT)
ACY - POMONA, NJ (ATLANTIC CITY INTERNATIONAL AIRPORT)
GED - GEORGETOWN, DE (SUSSEX COUNTY AIRPORT)
7 follow-up statements
000 
WWUS41 KPHI 012055
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EST SUN JAN 1 2006

NJZ001-PAZ054-055-021100-
/O.EXT.KPHI.WS.A.0001.060102T1400Z-060103T2300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
355 PM EST SUN JAN 1 2006

...WINTER STORM WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

A LOW PRESSURE SYSTEM DEVELOPING OVER THE CENTRAL PLAINS STATES 
EARLY TONIGHT WILL MOVE EASTWARD THROUGH THE OHIO VALLEY MONDAY. 
THIS LOW WILL REACH THE MID ATLANTIC COAST EARLY TUESDAY AND THEN 
INTENSIFY OFFSHORE LATER TUESDAY. THIS WEATHER SYSTEM IS EXPECTED 
TO PRODUCE HIGHER PRECIPITATION TOTALS THAN THE STORM WE EXPERIENCED
DURING THIS PAST WEEKEND.

PRECIPITATION WILL BEGIN AS FREEZING RAIN AND SNOW ON MONDAY MORNING,
WITH A TRANSITION TO RAIN AND FREEZING RAIN LATER DURING THE DAY
ON MONDAY. MONDAY NIGHT THE PRECIPITATION WILL CHANGE ONCE AGAIN
TO A MIXTURE OF FREEZING RAIN, SLEET, AND SNOW...BEFORE CHANGING
TO ALL SNOW ON TUESDAY EVENING. ALL PRECIPITATION SHOULD TAPPER
OFF DURING THE OVERNIGHT HOURS TUESDAY INTO THE EARLY MORNING HOURS
WEDNESDAY. SNOW ACCUMULATIONS MONDAY NIGHT ARE FORECAST TO BE AROUND
TWO INCHES, WITH ADDITIONAL ACCUMULATIONS ON TUESDAY.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. MOTORISTS
SHOULD BE AWARE OF SLIPPERY TRAVEL CONDITIONS MONDAY THROUGH TUESDAY
AND THE POSSIBILITY OF SIGNIFICANT DISRUPTIONS TO TRAVEL.

STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO ALL HAZARDS FOR
THE LATEST INFORMATION ON THIS IMPENDING STORM.

$$

ROBERTSON/OHARA
000 
WWUS41 KPHI 020945
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EST MON JAN 2 2006

NJZ001-PAZ054-055-021900-
/O.NEW.KPHI.WW.Y.0001.060102T1000Z-060102T2000Z/
/O.EXT.KPHI.WS.A.0001.060103T0000Z-060103T2300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
445 AM EST MON JAN 2 2006

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...WINTER STORM WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. THE WINTER STORM WATCH IS NOW IN EFFECT FROM THIS
EVENING THROUGH TUESDAY AFTERNOON. 

PRECIPITATION WILL BEGIN AS FREEZING RAIN AND SNOW DURING MID TO
LATE MORNING...WITH A TRANSITION TO RAIN AND PERHAPS STILL SOME
FREEZING RAIN DURING THIS AFTERNOON. AS TEMPERATURES AT AND NEAR
THE GROUND COOL DOWN AGAIN TONIGHT, THE PRECIPITATION IS EXPECTED
TO CHANGE BACK TO A MIXTURE OF FREEZING RAIN SLEET AND SNOW.
THEN, AS THE STORM RESPONSIBLE FOR THE PRECIPITATION MOVES
OFFSHORE AND DRAWS COLDER AIR SOUTHWARD INTO THE REGION,
PRECIPITATION IS LIKELY TO CHANGE TO ALL SNOW DURING TUESDAY.
SNOW SHOWERS TUESDAY EVENING SHOULD TAPER OFF DURING THE OVERNIGHT
HOURS TUESDAY NIGHT. SNOW ACCUMULATIONS MONDAY NIGHT ARE FORECAST
TO BE ONE OR TWO INCHES, BUT THERE COULD BE A SIGNIFICANT
ACCUMULATION OF ICE. ADDITIONAL ACCUMULATIONS OF SNOW TUESDAY
COULD REACH 6 INCHES IN SOME AREAS. THE COMBINATION OF FREEZING RAIN
AND SIGNIFICANT SNOW AMOUNTS HAS PROMPTED THE WINTER STORM WATCH
FOR TONIGHT AND TUESDAY.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
MOTORISTS SHOULD BE AWARE OF SLIPPERY TRAVEL CONDITIONS MONDAY
THROUGH TUESDAY AND THE POSSIBILITY OF SIGNIFICANT DISRUPTIONS TO
TRAVEL.

STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO ALL HAZARDS FOR
THE LATEST INFORMATION ON THIS IMPENDING STORM.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS41 KPHI 021717
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 PM EST MON JAN 2 2006

NJZ001-PAZ054-055-030130-
/O.CAN.KPHI.WW.Y.0001.000000T0000Z-060102T2000Z/
/O.CON.KPHI.WS.A.0001.060103T0000Z-060103T2300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
1217 PM EST MON JAN 2 2006

...WINTER WEATHER ADVISORY IS CANCELLED...
...WINTER STORM WATCH REMAINS IN EFFECT FROM 7 PM EST THIS
EVENING THROUGH TUESDAY AFTERNOON...

WITH TEMPERATURES RISING TO ABOVE FREEZING, THE THREAT OF FREEZING
RAIN HAS DIMINISHED. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. THE RAIN EXPECTED THIS AFTERNOON STILL COULD MIX WITH
SLEET AT TIMES, BUT LITTLE OR NO ACCUMULATION IS ANTICIPATED.

A WINTER STORM WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING
THROUGH TUESDAY AFTERNOON. AS TEMPERATURES AT AND NEAR THE GROUND
COOL DOWN AGAIN TONIGHT...RAIN IS EXPECTED TO CHANGE BACK TO A
MIXTURE OF FREEZING RAIN, SLEET AND SNOW. THEN AS THE STORM
RESPONSIBLE FOR THE PRECIPITATION MOVES OFFSHORE AND DRAWS COLDER
AIR SOUTHWARD INTO THE REGION, PRECIPITATION IS LIKELY TO CHANGE
TO ALL SNOW ON TUESDAY. SNOW SHOWERS TUESDAY EVENING SHOULD TAPER
OFF DURING THE OVERNIGHT HOURS TUESDAY NIGHT. SNOW ACCUMULATIONS
TONIGHT ARE FORECAST TO BE ONE OR TWO INCHES, BUT THERE COULD BE A
SIGNIFICANT ACCUMULATION OF ICE. ADDITIONAL ACCUMULATIONS OF SNOW
TUESDAY COULD REACH 6 INCHES IN SOME AREAS. THE COMBINATION OF
FREEZING RAIN AND SIGNIFICANT SNOW AMOUNTS HAS PROMPTED THE WINTER
STORM WATCH FOR TONIGHT AND TUESDAY.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.

STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO ALL HAZARDS FOR
THE LATEST INFORMATION ON THIS IMPENDING STORM.

$$

KRUZDLO
000 
WWUS41 KPHI 022015
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EST MON JAN 2 2006

NJZ001-PAZ054-055-030400-
/O.UPG.KPHI.WS.A.0001.060103T0000Z-060103T2300Z/
/O.NEW.KPHI.WS.W.0001.060102T2015Z-060103T2300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
315 PM EST MON JAN 2 2006

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER STORM WARNING
WHICH IS IN EFFECT UNTIL 6 PM EST TUESDAY.  THE WINTER STORM WATCH
IS NO LONGER IN EFFECT.

RAIN, SLEET AND POSSIBLY A LITTLE WET SNOW WILL CONTINUE THIS 
EVENING IN THE POCONO REGION OF PENNSYLVANIA AND IN SUSSEX COUNTY, 
NEW JERSEY.  TEMPERATURES WILL FALL SLOWLY OVERNIGHT, CAUSING THE 
RAIN TO CHANGE TO FREEZING RAIN, ESPECIALLY IN THE HIGHER 
ELEVATIONS.  MORE COLD AIR WILL BE DRAWN DOWN INTO THE REGION ON 
TUESDAY AND THE MIXED PRECIPITATION IS EXPECTED TO CHANGE TO SNOW.  
THE SNOW IS FORECAST TO CONTINUE THROUGH MUCH OF TUESDAY AND IT 
SHOULD TAPER TO SNOW SHOWERS LATE IN THE DAY.

DURING THE OVERNIGHT PERIOD THERE COULD BE A SIGNIFICANT 
ACCUMULATION OF ICE AT SOME LOCATIONS.  ROADS AND WALKWAYS MAY 
BECOME ICE COVERED AND SLIPPERY.  ALSO, THE ICE MIGHT BUILD UP ON 
TREE LIMBS AND UTILITY LINES, RESULTING IN POWER OUTAGES.

ON TUESDAY, THE MAIN WEATHER CONCERN IS EXPECTED TO BE SNOW.  IT 
APPEARS AS THOUGH SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE ON 
TOP OF WHATEVER ICE ACCUMULATES OVERNIGHT.

IF YOU ARE PLANNING TO TRAVEL IN THE REGION DURING TONIGHT OR 
TUESDAY, BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR 
DESTINATION.  IF POSSIBLE, YOU MAY WANT TO POSTPONE YOUR OUTING 
UNTIL WEATHER CONDITIONS IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION IS 
FORECAST TO DEVELOP OVER NORTH CAROLINA THIS EVENING AND IT SHOULD 
TRACK NORTHWARD ALONG THE DELMARVA PENINSULA TONIGHT.  THE LOW IS 
THEN EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON 
TUESDAY.

$$

NJZ007-008-030400-
/O.NEW.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/
WARREN-MORRIS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN
315 PM EST MON JAN 2 2006

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY
WHICH IS IN EFFECT FROM 5 AM TO 6 PM EST TUESDAY.

RAIN, SLEET AND POSSIBLY A LITTLE WET SNOW WILL CONTINUE THIS 
EVENING IN WARREN COUNTY AND MORRIS COUNTY.  TEMPERATURES WILL 
REMAIN NEARLY STEADY OVERNIGHT, WITH THE PRECIPITATION EXPECTED TO 
FALL MAINLY IN THE FORM OF RAIN WITH SOME SLEET.  COLDER AIR WILL BE 
DRAWN DOWN INTO THE REGION ON TUESDAY AND THE MIXED PRECIPITATION IS 
EXPECTED TO CHANGE TO SNOW DURING THE MORNING.  THE SNOW IS FORECAST 
TO CONTINUE THROUGH MUCH OF TUESDAY AFTERNOON AND IT SHOULD TAPER TO 
SNOW SHOWERS LATE IN THE DAY.

ON TUESDAY IT APPEARS AS THOUGH SNOWFALL AMOUNTS OF 2 TO 4 INCHES 
ARE POSSIBLE.

IF YOU ARE PLANNING TO TRAVEL IN THE REGION ON TUESDAY, BE SURE TO 
LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION.  IF POSSIBLE, 
YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS 
IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION IS 
FORECAST TO DEVELOP OVER NORTH CAROLINA THIS EVENING AND IT SHOULD 
TRACK NORTHWARD ALONG THE DELMARVA PENINSULA TONIGHT.  THE LOW IS 
THEN EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON 
TUESDAY.

$$

IOVINO
000 
WWUS41 KPHI 030235
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EST MON JAN 2 2006

NJZ001-PAZ054-055-031100-
/O.CON.KPHI.WS.W.0001.000000T0000Z-060103T2300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
935 PM EST MON JAN 2 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST
TUESDAY...

RAIN AND FREEZING RAIN WILL CONTINUE OVERNIGHT IN THE POCONO REGION
OF PENNSYLVANIA AND IN SUSSEX COUNTY, NEW JERSEY. MORE COLD AIR
WILL BE DRAWN DOWN INTO THE REGION ON TUESDAY AND THE MIXED
PRECIPITATION IS EXPECTED TO CHANGE TO SNOW. THE SNOW IS FORECAST
TO CONTINUE THROUGH MUCH OF TUESDAY AND IT SHOULD TAPER TO SNOW
SHOWERS LATE IN THE DAY.

DURING THE OVERNIGHT PERIOD THERE COULD BE A SIGNIFICANT
ACCUMULATION OF ICE AT SOME LOCATIONS.  ROADS AND WALKWAYS MAY
BECOME ICE COVERED AND SLIPPERY. ALSO, THE ICE MIGHT BUILD UP ON
TREE LIMBS AND UTILITY LINES, RESULTING IN POWER OUTAGES.

ON TUESDAY, THE MAIN WEATHER CONCERN IS EXPECTED TO BE SNOW. IT
APPEARS AS THOUGH SNOWFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE
ON TOP OF WHATEVER ICE ACCUMULATES OVERNIGHT.

IF YOU ARE PLANNING TO TRAVEL IN THE REGION OVERNIGHT OR ON TUESDAY,
BE SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IF
POSSIBLE, YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER
CONDITIONS IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS 
DEVELOPING OVER NORTH CAROLINA THIS EVENING AND IT SHOULD TRACK
NORTHWARD ALONG THE DELMARVA PENINSULA OVERNIGHT. THE LOW IS THEN
EXPECTED TO TURN EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON
TUESDAY.

$$

NJZ007-008-031100-
/O.CON.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/
WARREN-MORRIS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN
935 PM EST MON JAN 2 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM
EST TUESDAY...

RAIN AND POSSIBLY A LITTLE SLEET WILL CONTINUE OVERNIGHT IN WARREN
COUNTY AND MORRIS COUNTY. COLDER AIR WILL BE DRAWN DOWN INTO THE
REGION ON TUESDAY AND THE MIXED PRECIPITATION IS EXPECTED TO CHANGE
TO SNOW DURING THE MORNING. THE SNOW IS FORECAST TO CONTINUE THROUGH
MUCH OF TUESDAY AFTERNOON AND IT SHOULD TAPER TO SNOW SHOWERS LATE
IN THE DAY.

ON TUESDAY IT APPEARS AS THOUGH SNOWFALL AMOUNTS OF 2 TO 4 INCHES
ARE POSSIBLE.

IF YOU ARE PLANNING TO TRAVEL IN THE REGION ON TUESDAY, BE SURE
TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IF POSSIBLE,
YOU MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS
IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS DEVELOPING
OVER NORTH CAROLINA THIS EVENING AND IT SHOULD TRACK NORTHWARD ALONG
THE DELMARVA PENINSULA OVERNIGHT. THE LOW IS THEN EXPECTED TO TURN
EASTWARD AND INTENSIFY, DRIFTING OUT TO SEA ON TUESDAY.

$$

IOVINO
000 
WWUS41 KPHI 030921
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EST TUE JAN 3 2006

NJZ001-PAZ054-055-031730-
/O.CON.KPHI.WS.W.0001.000000T0000Z-060103T2300Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
421 AM EST TUE JAN 3 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA THIS
MORNING...THEN WILL TAPER OFF AND END THIS AFTERNOON. AT HIGHER
ELEVATIONS...THE PRECIPITATION WILL BE MAINLY SNOW AND MAY
ACCUMULATE 4 TO 8 INCHES BEFORE ENDING. LOWER ELEVATIONS WILL SEE
A MIX OF SNOW, SLEET AND FREEZING RAIN WITH LESSER ACCUMULATIONS
OF 2 TO 4 INCHES.

THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS
GUSTING UP TO 30 MPH. VISIBILITY MAY BE VERY LIMITED AT TIMES AND
ROADS WILL LIKELY BECOME SNOW-COVERED...ESPECIALLY AT HIGHER
ELEVATIONS.

IF YOU ARE PLANNING TO TRAVEL IN THE REGION TODAY...BE SURE TO
LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION.  YOU MAY WANT
TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS
DEVELOPING EAST OF THE DELMARVA PENINSULA EARLY THIS MORNING. THE
LOW WILL TRACK SLOWLY NORTHEAST OFF THE NEW JERSEY COAST THROUGH
TODAY.

$$

PAZ062-031730-
/O.EXA.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/
NORTHAMPTON-
INCLUDING THE CITIES OF...BETHLEHEM...EASTON
421 AM EST TUE JAN 3 2006

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A WINTRY MIX OF PRECIPITATION WILL DEVELOP OVER THE AREA THIS
MORNING...ESPECIALLY AT HIGHER ELEVATIONS...THEN WILL TAPER OFF
AND END THIS AFTERNOON. AT HIGHER ELEVATIONS...A MIX OF SNOW,
SLEET AND FREEZING RAIN MAY ACCUMULATE 1 TO 3 INCHES BEFORE ENDING.
LOWER ELEVATIONS SHOULD SEE MOSTLY RAIN...WITH SOME SNOW POSSIBLY
MIXING IN BUT RESULTING IN LITTLE IF ANY ACCUMULATION.

THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS
GUSTING UP TO 30 MPH. VISIBILITY MAY BE VERY LIMITED AT TIMES AND
ROADS MAY BECOME SNOW-COVERED AT HIGHER ELEVATIONS.

IF YOU ARE PLANNING TO TRAVEL IN THE AFFECTED AREAS TODAY... BE
SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. YOU
MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS
DEVELOPING EAST OF THE DELMARVA PENINSULA EARLY THIS MORNING. THE
LOW WILL TRACK SLOWLY NORTHEAST OFF THE NEW JERSEY COAST THROUGH
TODAY.

$$

NJZ007-008-031730-
/O.CON.KPHI.WW.Y.0002.060103T1000Z-060103T2300Z/
WARREN-MORRIS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN
421 AM EST TUE JAN 3 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A WINTRY MIX OF PRECIPITATION WILL DEVELOP OVER THE AREA THIS
MORNING...ESPECIALLY AT HIGHER ELEVATIONS...THEN WILL TAPER OFF
AND END THIS AFTERNOON. AT HIGHER ELEVATIONS...A MIX OF SNOW,
SLEET AND FREEZING RAIN MAY ACCUMULATE 1 TO 3 INCHES BEFORE ENDING.
LOWER ELEVATIONS SHOULD SEE MOSTLY RAIN...WITH SOME SNOW POSSIBLY
MIXING IN BUT RESULTING IN LITTLE IF ANY ACCUMULATION.

THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS
GUSTING UP TO 30 MPH. VISIBILITY MAY BE VERY LIMITED AT TIMES AND
ROADS MAY BECOME SNOW-COVERED AT HIGHER ELEVATIONS.

IF YOU ARE PLANNING TO TRAVEL IN THE AFFECTED AREAS TODAY... BE
SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. YOU
MAY WANT TO POSTPONE YOUR OUTING UNTIL WEATHER CONDITIONS IMPROVE.

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS
DEVELOPING EAST OF THE DELMARVA PENINSULA EARLY THIS MORNING. THE
LOW WILL TRACK SLOWLY NORTHEAST OFF THE NEW JERSEY COAST THROUGH
TODAY.

$$

AMC
000 
WWUS41 KPHI 031720 AAA
WSWPHI

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 PM EST TUE JAN 3 2006

PAZ054-055-031830-
/O.CAN.KPHI.WS.W.0001.000000T0000Z-060103T2300Z/
CARBON-MONROE-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG
1220 PM EST TUE JAN 3 2006

...WINTER STORM WARNING IS CANCELLED...

WITH THE WIDESPREAD WINTRY MIX TAPERING OFF, THE WINTER STORM
WARNING HAS BEEN CANCELLED.

AREAS OF LIGHT SNOW AND SLEET ARE STILL POSSIBLE THIS AFTERNOON,
BUT LITTLE ACCUMULATION IS ANTICIPATED. STORM TOTAL ACCUMULATIONS
ARE EXPECTED TO REMAIN IN THE 4 TO 8 INCH RANGE ACROSS THE HIGHER
ELEVATIONS WITH 2 TO 4 INCHES ACROSS LOWER ELEVATIONS.

NORTHEAST WINDS GUSTING UP TO 30 MPH WILL CONTINUE THROUGH THE
AFTERNOON.

$$

PAZ062-031830-
/O.CAN.KPHI.WW.Y.0002.000000T0000Z-060103T2300Z/
NORTHAMPTON-
INCLUDING THE CITIES OF...BETHLEHEM...EASTON
1220 PM EST TUE JAN 3 2006

...WINTER WEATHER ADVISORY IS CANCELLED...

WITH THE THREAT OF FREEZING RAIN COMING TO AN END, THE WINTER
WEATHER ADVISORY HAS BEEN CANCELLED.

AREAS OF LIGHT SNOW...SLEET...AND RAIN ARE STILL POSSIBLE THIS
AFTERNOON, BUT NO ACCUMULATION IS EXPECTED. 

NORTHEAST WINDS GUSTING UP TO 30 MPH WILL CONTINUE THROUGH THE
AFTERNOON.

$$

NJZ001-032100-
/O.EXT.KPHI.WS.W.0001.000000T0000Z-060103T2100Z/
SUSSEX-
INCLUDING THE CITY OF...NEWTON
1220 PM EST TUE JAN 3 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA EARLY
THIS AFTERNOON...THEN WILL TAPER OFF TOWARD THE END OF THE DAY.
AT THE HIGHER ELEVATIONS...THE PRECIPITATION WILL BE MAINLY SNOW
WHERE TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES IS EXPECTED. THE
LOWER ELEVATIONS WILL SEE A MIX OF SNOW AND SLEET...AND POSSIBLY
SOME RAIN. ACCUMULATIONS HERE WILL BE LESS WITH ONLY 2 TO 4
INCHES EXPECTED.

THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS
GUSTING UP TO 30 MPH. 

IF YOU ARE PLANNING TO TRAVEL IN THE REGION THIS AFTERNOON...BE
SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. 

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS
EAST OF THE DELMARVA PENINSULA THIS AFTERNOON. THE LOW WILL TRACK
FURTHER OFFSHORE TONIGHT TAKING THE PRECIPITATION WITH IT.

$$

NJZ007-008-032100-
/O.EXT.KPHI.WW.Y.0002.000000T0000Z-060103T2100Z/
WARREN-MORRIS-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN
1220 PM EST TUE JAN 3 2006

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WINTRY MIX OF PRECIPITATION WILL CONTINUE OVER THE AREA EARLY
THIS AFTERNOON...THEN WILL TAPER OFF TOWARD THE END OF THE DAY.
ADDITIONAL ACCUMULATIONS OF AROUND 1 INCH IS EXPECTED. THIS WILL
RESULT IN STORM TOTAL ACCUMULATIONS OF 2 TO 4 INCHES...MAINLY
ACROSS THE HIGHER TERRAIN. 

THE WINTRY PRECIPITATION WILL BE ACCOMPANIED BY NORTHEAST WINDS
GUSTING UP TO 30 MPH. 

IF YOU ARE PLANNING TO TRAVEL IN THE REGION THIS AFTERNOON...BE
SURE TO LEAVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. 

THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE PRECIPITATION WAS
EAST OF THE DELMARVA PENINSULA THIS AFTERNOON. THE LOW WILL TRACK
FURTHER OFFSHORE TONIGHT TAKING THE PRECIPITATION WITH IT.

$$

KRUZDLO

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Jan 1, 4:02 AM EST, 23 minutes earlier.

Area forecast discussion, Jan 1, 4:02 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EST SUN JAN 1 2006

.SYNOPSIS...
WE CONTINUE TO SEE A VIGOROUS YET ZONAL UPPER FLOW BRINGING A
PLETHORA OF SHORT WAVES ACROSS THE COUNTRY OVER THE NEXT WEEK TO TEN
DAYS. THE NEW GFS LONG RANGE DOES PAINT A CHANGE IN THE OFFING,
HOWEVER, WITH WEST COAST TROUGHING REPLACED BY A PACIFIC NORTHWEST
RIDGING OVER BAJA TROUGHING. PERHAPS THIS WILL BE THE PRECURSOR TO A
RENEWED PACIFIC-NORTH AMERICAN PATTERN WITH EAST COAST TROUGHING
SETTING UP BY MID JANUARY. OR, IF THIS PATTERN WERE TO PERSIST, IT
MAY RESULT IN SOUTHERN STREAM ENERGY DOMINATING FOR A WEEK OR TWO.

IN THE SHORT TERM, THOUGH, WEVE GOT A SIGNIFICANT MIXED
PRECIPITATION EVENT STARING US IN THE FACE STARTING LATE TONIGHT,
WITH THE GUTS OF IT MONDAY INTO EARLY MONDAY NIGHT. ANOTHER TROUGH
DEVELOPS ALONG THE EAST COAST LATE THIS WEEK, RESULTING IN A FAIRLY
FULL LATITUDE TROUGH AND A CLOSED LOW OVER AND JUST NORTH OF THE
GREAT LAKES BY THURSDAY.

&&

.SHORT TERM (TODAY THROUGH MONDAY NIGHT)...
FOR TODAY, THERE ARE LOTS OF HOLES IN THE CLOUD LAYERS OVER THE
CENTRAL AND SOUTHERN ZONES, AND AS A RESULT THE LIGHT FOG THAT
FORMED IN THE WAKE OF THE PRECIPITATION HAS WORSENED A BIT DUE TO
THE RADIATIONAL COOLING. SO, WELL START OFF WITH PATCHY FOG AND
SCATTERED TO BROKEN CLOUDS. GENERALLY, WELL SAY MOSTLY CLOUDY
BECOMING PARTLY CLOUDY NORTH AND PARTLY CLOUDY ELSEWHERE WITH DRY
CONDITIONS TODAY.

THEN, TURNING OUR ATTENTION TO LATE TONIGHT AND MONDAY, BOTH THE NAM
AND GFS SHOW PRECIPITATION SPREADING EASTWARD INTO THE AREA LATE
TONIGHT. SURFACE TEMPERATURES ARE GOING TO BE JUST BELOW TO WELL
BELOW FREEZING OVER THE NORTHERN ZONES, AND EVEN IF PRECIPITATION
STARTS OUT AS A BRIEF PERIOD OF SNOW, IT SHOULD RAPIDLY
WARM THE LOWER ATMOSPHERE TO CAUSE RAIN FALLING OVER FREEZING
SURFACES. MOS GUIDANCE DOES SHOW THAT MPO HAS DIFFICULTY IN REACHING
THE MID 30S MONDAY, AND OFTEN IN THESE SITUATIONS MOS IS OVERDONE
AND TEMPERATURES REMAIN AROUND 30 OR AT FREEZING. THIS COULD RESULT
IN A PROLONGED ICING EVENT, AND THE 00Z NAM FOUS ACCUMULATED CLOSE
TO A HALF INCH LIQUID FOR IPT BY MIDDAY MONDAY. SO, WE FELT THAT IT
WAS NECESSARY TO ISSUE A WINTER STORM WATCH FOR THE NORTHERN THREE
ZONES (MAINLY) FOR FREEZING RAIN LATE TONIGHT AND MONDAY. THERE
COULD BE MORE FREEZING RAIN MONDAY NIGHT, BUT BY THEN WE WILL HAVE
MIGRATED TO WARNINGS OR ADVISORIES.

OTHERWISE, SPC PLACED ALL OF OUR AREA IN A GENERAL THUNDERSTORM
AREA FOR MONDAY AND MONDAY NIGHT WE OPTED TO INCLUDE A CHANCE OF
THUNDERSTORMS FOR THE SOUTHERN AND CENTRAL PORTIONS OF THE AREA AS
STRONG FLOW COUPLED WITH COLD AIR ADVECTION ALOFT COULD RESULT IN
SCATTERED ELEVATED CONVECTION. WE ALSO MENTIONED RAIN HEAVY AT TIMES
IN THE AFTERNOON AND EVENING.

REGARDING TEMPERATURES AND WINDS, MOS GUIDANCE WAS CLOSE, EXCEPT WE
WENT COLDER TONIGHT ESPECIALLY NORTH WHERE ANY EARLY RADIATION AND
REMNANT SNOW COVER WILL CAUSE A SHARP TEMPERATURE DROP.

&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...
WE ACCEPTED THE PREVIOUS SOLUTION OF ANOTHER PRECIPITATION EVENT,
MIXED FOR THE NORTHERN HALF OF THE AREA, FOR WEDNESDAY NIGHT AND
THURSDAY. WE DID NOT MAKE ANY SIGNIFICANT CHANGES TO ANY OF THE
GRIDS, OTHER THAN FOR THE SAKE OF COLLABORATIVE IMPROVEMENT.

&&

.AVIATION...
VSBYS DROPPED LIKE A ROCK DURING THE OVERNIGHT HOURS THROUGHOUT THE
FA, ESPECIALLY AT RDG WITH 1/4SM FG. VSBYS SHOULD REMAIN LOW TIL
AROUND SUNRISE OR SO, THEN IMPROVE WHEN THE SUN COMES UP OR WHEN THE
WIND INCREASES A BIT, WHICHEVER COMES FIRST. ONCE VFR CONDITIONS
BECOME RE-ESTABLISHED, THEY SHOULD STICK AROUND INTO SUNDAY NIGHT
BEFORE PRECIPITATION FROM THE NEXT SYSTEM ARRIVES DURING THE
OVERNIGHT HOURS, GENERALLY AFTER 6Z MONDAY.

&&

.MARINE...
QUIET CONDITIONS EXPECTED OVER THE MARINE WATERS TODAY AND MONDAY,
BUT SCA CONDITIONS EXPECTED FOR SEAS AND PERHAPS WINDS TUESDAY INTO
WEDNESDAY AS COMPLEX LOW PRESSURE SYSTEM APPROACHES FROM THE WEST
BEFORE MOVING OUT TO SEA.

&&

.COAST...
TODAY/S MID-MORNING HIGH TIDE LEVELS WILL BE THE HIGHEST FOR THE
DAILY TIDE CYCLE, AND COULD RESULT IN SOME MINOR SPILLOVER IN A FEW
SPOTS, ESPECIALLY ALONG THE NEW JERSEY COAST. HOWEVER, NOTHING MORE
THAN NUISANCE FLOODING IS EXPECTED, IF THAT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FOR PAZ054-055 FROM 4 AM MONDAY TO 2 PM
     MONDAY.
NJ...WINTER STORM WATCH FOR NJZ001 FROM 4 AM MONDAY TO 2 PM MONDAY.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&

SYNOPSIS...
SHORT TERM.../
LONG TERM...ROBERTSON
AVIATION/MARINE...MIKETTA
Hazardous weather outlook, Jan 1, 12:35 AM EST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EST SUN JAN 1 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-011200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1235 AM EST SUN JAN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF FREEZING RAIN OVER BERKS COUNTY, THE LEHIGH
VALLEY, THE SOUTHERN POCONOS, AND NORTHWESTERN NEW JERSEY LATE
SUNDAY NIGHT. TRAVELING CONDITIONS MAY BECOME DEGRADED LATE SUNDAY NIGHT
IN THESE AREAS. PERIODS OF MIXED PRECIPITATION, INCLUDING FREEZING
RAIN, SLEET, AND SNOW ARE EXPECTED MONDAY MORNING IN THE ABOVE
MENTIONED AREAS, AND AGAIN MONDAY NIGHT. NO HAZARDOUS WEATHER IS
EXPECTED OTHERWISE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Winter Storm Watches in Pennsylvania, 2006Winter Storm Watches in New Jersey, 2006Every winter storm watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.